Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1207–1222 (Mi zvmmf4719)  

Asymptotics of the solution to the point explosion problem in the case of cylindrical symmetry

I. M. Troyanova, V. A. Tupchiev

Obninsk State Technical University of Nuclear Power Engineering, Studgorodok 1, Obninsk, Kaluga oblast, 249020, Russia

Abstract: For the problem of a strong point explosion with cylindrical symmetry, high-order asymptotic expansions of the solution with respect to the viscosity and thermal conductivity are constructed and justified.

Key words: gasdynamic equations, point explosion problem with cylindrical symmetry, asymptotic solution method.

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1151–1166

Bibliographic databases:

UDC: 519.634
Received: 27.02.2008
Revised: 26.08.2008

Citation: I. M. Troyanova, V. A. Tupchiev, “Asymptotics of the solution to the point explosion problem in the case of cylindrical symmetry”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1207–1222; Comput. Math. Math. Phys., 49:7 (2009), 1151–1166

Citation in format AMSBIB
\Bibitem{TroTup09}
\by I.~M.~Troyanova, V.~A.~Tupchiev
\paper Asymptotics of the solution to the point explosion problem in the case of cylindrical symmetry
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1207--1222
\mathnet{http://mi.mathnet.ru/zvmmf4719}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1151--1166
\crossref{https://doi.org/10.1134/S0965542509070082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349954713}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4719
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:85
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021